MathSciNet Relay Station
MathSciNet bibliographic data
MR331063 (48 #9398) 46H20
Bunce, John W. Automorphisms and tensor products of algebras. Proc. Amer. Math. Soc. 44 (1974), 93–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement